# SDR FDEA200906242263

- Difficulty date: June 24, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N6613
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP AT STA 1885.2 FROM STR 25L TO STR 25R FOUND CORROSION DURING REMOVAL FOR ACCESS.  EVALUATE AND RECTIFY.  CORRODED STRAP AT STA 1885.20 FROM STR 25L TO STR 25R REMOVED AND REPLACED IAW SRM 51-40-02 REV. 97.  NEW SKIN STRAP FABRICATED IAW DWG 148N6613, NEW STRAP PART MARKED AS FX 148N6613 IAW BAC 5307 REV. P AND GMM 7-0-1001.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
